# SDR UPS03440574

- Difficulty date: April 10, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  KEELBEAM PANEL SUPPORT ATT BRACKET FOUND SURFACE CORROSION AT STA 1285 TO STA 1286 RBL 8 TO RBL 9.     CORROSION BLEND OUT ( 0.030 X 1 X 1 INCHES) BRACKET REPLACED AS PER SRM 51-10-01.
